Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015, Article ID 438471, 3 pages
http://dx.doi.org/10.1155/2015/438471
Editorial

Mathematical Modeling and Optimization of Industrial Problems

1Centre for Systems and Engineering, Faculty of Engineering, University of the Witwatersrand, Johannesburg, South Africa
2School of Mathematics, Statistics & Computer Science, University of KwaZulu-Natal, Durban, South Africa
3Department of Computer Science, University of Jos, Jos, Nigeria
4Department of Electrical and Electronic Engineering, University of Cape Town, Cape Town, South Africa

Received 11 December 2014; Accepted 11 December 2014

Copyright © 2015 M. Montaz Ali et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.